my grandson is 4yrs old. they have put him on 1/2 a 15mg capsule in the morning and 1/2 in the evening. I have seen him where he seems to be depressed and he cant form his words. he is very whiny and always seems sleepy. I was just wondering if it is safe for him to be taking this.
I am a teacher assistant working with children age 5 through 9, I have had quite a few students on adderall. when they first get on this med, it takes an adjustment period, if he's been on it longer than a couple Weeks and still has these symptoms, I would recommend he see his doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jul 2011 • 3 answers
My husband accidently gave my 4yr daughter another dose of her zyrtec medicine instead of benadryl.?
Posted 8 May 2013 • 1 answer
Posted 25 Aug 2014 • 2 answers
Posted 25 Jan 2015 • 2 answers
Posted 14 days ago • 1 answer